A client in the second month of clozapine therapy reports a … | MyMerci
More questions like thisTry ›
Medication Administration

A client in the second month of clozapine therapy reports a temperature of 38.3°C (100.9°F) and a sore throat. Which action should the nurse take?

Explanation
Clozapine can cause severe neutropenia, and fever with sore throat requires prompt evaluation for infection and an absolute neutrophil count. The FDA removed the Clozapine REMS effective June 13, 2025, but the neutropenia risk remains and ANC monitoring continues according to prescribing information. The nurse should not reassure the client, delay evaluation, or recommend self-treatment while clozapine is continued without prescriber review.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.